# SDR DALA1017783724

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 315,538 hours, 13,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A BURNING SMELL AND A LOUD MOTOR NOISE WERE NOTICED BY A F/A NEAR ROW 15 DURING FLIGHT.  CREW TURNED OFF THE RT RECIRCULATION FAN AND SHORTLY THEREAFTER THE SMELL AND NOISE CEASED.  MX PLACED THE RECIRCULATION FAN  ON MEL 21-00-31B.
